Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 63 year old male underwent PTCA in Nov 2017. I have no hypertension and diabetics. After PTCA I am doing quite well. Except that I am loosing weight gradually and developing sleeplessness. I am on the following medication after the PTCA: Prax 75 and Metalor 12.5 mg Plus Atorlip 40 mg.

1 Doctor Answered
Metolar affects sleep. It is mostly avoided for asthma patients. You are taking a very small dose, but it can be discussed with your Dr. Losing weight, sometimes Drs check the thyroid in such complaints. Best wishes.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.